# SDR CA140728018

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 24,411 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mtprop MTV271
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Component: Light Panel
- Component part number: 2719115123
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE RH ESSENTIAL BUS BEGAN SMOKING AND SHORTED AFTER TAKE OFF.AIRCRAFT RETURNED TO BASE.   THE WIRES OFF OF ONE OF THE WHEAT LIGHT LAMPS WERE SHORTING ON EACH OTHER. MAYBE THE COPILOT LEANED ON THE PANEL AND CAUSED THEM TO COME INTO CONTACT. THIS CAUSED THEM TO HEAT UP AND START MELTING THE PANEL. THEY ARE VERY CLOSE TOGETHER WHEN THE BULB IS INSTALLED AND A SMALL MOVEMENT OF THE LIGHTING PANEL MAY CAUSE THEM TO SHORT. THEN THE POWER SUPPLY FAILED AND THE POWER WAS REMOVED FROM THE PANEL.
